# SDR V0XD20210516001

- Difficulty date: May 15, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spigot
- Part number: CN6242067204
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NACELLE LOWER COWL PANEL 433AL ALLIGNMENT OIN IS GOUGED. CORRECTIVE ACTION: REMOVED AND REPLACED THE ALLIGNMENT PIN (SPIGOT) P/N: CN624-2067-204 IAW SRM 51-42-06.
